# SDR USAA030262

- Difficulty date: November 1, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 0885
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: D534711240100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TRANSITIONAL WITH CORROSION 1.25 INCHES WIDE BY 1 INCH LONG BY .030 INCH DEEP, RT OUTBOARD FRAME 69, OUTBOARD OF -Y114 TRANSITION PANEL/SHEAR WEB.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR PER SRM 51-42-11.  (M)
